Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34244
Title: Improved formulations for fast polynomial transform
Authors: Loh, AM
Siu, WC 
Issue Date: 1993
Publisher: IEEE
Source: Proceedings - IEEE International Symposium on Circuits and Systems, 1993, v. 1, p. 762-765 How to cite?
Journal: Proceedings - IEEE International Symposium on Circuits and Systems 
Abstract: It is well-known that the Fast Polynomial Transform (FPT) can be used to efficiently compute two-dimensional convolutions. The formulations for the realization of a powers-of-two length Fast Polynomial Transform mainly include either (i) the decomposition of one-variable polynomials using the Chinese Remainder Theorem (CRT) on one of the two dimensions or (ii) the decomposition of two-variable polynomials using the CRT also on one of the two dimensions. In this paper we give our new formulations, which involve two-variable polynomials using the CRT decomposition on both of the two dimensions for the realization of FPT. This approach gives substantial reduction on the number of operations for the realization of two-dimensional convolutions, especially in terms of the numbers of multiplications.
Description: 1993 IEEE International Symposium on Circuits and Systems, Chicago, IL, USA, 3-6 May 1993
URI: http://hdl.handle.net/10397/34244
ISBN: 0-7803-1281-3
ISSN: 0271-4310
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

21
Last Week
2
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.